MathSciNet Relay Station
MathSciNet bibliographic data
MR3003964 47H10
Brzdȩk, Janusz; Ciepliński, Krzysztof A fixed point theorem and the Hyers-Ulam stability in non-Archimedean spaces. J. Math. Anal. Appl. 400 (2013), no. 1, 68–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement